Positive solutions of even order periodic boundary value problems

Qingkai Kong, Min Wang

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


We study a class of periodic boundary value problems associated with even order differential equations. By applying the Krasnosel'skii fixed point theorem and the fixed point index theory, we establish a series of criteria for the problem to have one, two, an arbitrary number, and even an infinite number of positive solutions. Criteria for the nonexistence of positive solutions are also derived. These criteria are given by explicit conditions which are easy to verify. Several examples are provided to show the applications. Our results extend, improve and supplement many results in the literature, even for the second order case.

Original languageEnglish (US)
Pages (from-to)1907-1931
Number of pages25
JournalRocky Mountain Journal of Mathematics
Issue number6
StatePublished - 2011
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Positive solutions of even order periodic boundary value problems'. Together they form a unique fingerprint.

Cite this